Alert archive / Illinois / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 302, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 25, 2006, 1:52 AM CDT for Fayette County, Illinois. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2006, 1:52 AM CDT (06:52 UTC)
- Expired
- May 25, 2006, 2:11 AM CDT
- In force
- 19 min
- Issued by
- NWS St. Louis, MO
- Area
- Counties, with a storm outline in the text
County Fayette County, IL
The radar
The Lincoln radar (KILX), 118 km from the middle of the area, began a volume at 06:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1105 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1025 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 250655
SVRLSX
ILC051-250730-
/O.NEW.KLSX.SV.W.0302.060525T0652Z-060525T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
152 AM CDT THU MAY 25 2006
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS
* UNTIL 230 AM CDT
* AT 149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF
RAMSEY...OR ABOUT 7 MILES SOUTHEAST OF NOKOMIS...AND MOVING EAST AT
35 MPH.
* LOCATIONS IMPACTED INCLUDE...
RAMSEY...
WRIGHTS CORNER...
ST. ELMO...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 3907 8906 3911 8915 3913 8923 3914 8924
3921 8924 3921 8882 3912 8882 3911 8881
3898 8881
$$
PEDIGO1 follow-up statement
000
WWUS53 KLSX 250711
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
210 AM CDT THU MAY 25 2006
ILC051-250720-
/O.CAN.KLSX.SV.W.0302.000000T0000Z-060525T0730Z/
FAYETTE IL-
210 AM CDT THU MAY 25 2006
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FAYETTE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.
LAT...LON 3907 8906 3911 8915 3913 8923 3914 8924
3921 8924 3921 8882 3912 8882 3911 8881
3898 8881
$$
PEDIGOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 10:45 PM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, May 24, 10:45 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1045 PM CDT WED MAY 24 2006
.DISCUSSION...
FORECAST DISCUSSION WILL FOCUS ON THIS AFTERNOON AND EVENINGS SEVERE
WEATHER EPISODE AND THE SUMMERLIKE PATTERN THAT WILL TAKE HOLD OF
THE CENTRAL UNITED STATES BY THE END OF THE WORK WEEK.
UPPER LOW CURRENTLY LOCATED ACROSS NORTHERN PLAINS WILL SLOWLY MOVE
EAST AS SURFACE LOW PRESSURE AND ATTENDANT COLD FRONT MOVE TOWARD
THE MISSISSIPPI RIVER VALLEY. RICH LOW LEVEL MOISTURE HAS RETURNED
TO CWA AS DEWPOINTS HAVE RISEN INTO THE 60S. WITH ABUNDANT
INSOLATION THIS AFTERNOON...CONVECTION DEVELOPING ACROSS CENTRAL
AND NORTHEAST MISSOURI WILL STRENGTHEN AND SPREAD SOUTHEAST ACROSS
THE REMAINDER OF THE CWA THROUGHOUT THE EVENING. ALL PARAMETERS
ARE COMING TOGETHER FOR A SIGNIFICANT SEVERE WEATHER EPISODE.
COLD FRONT MAKES IT TO I-70 BY DAYBREAK...WITH A SLIGHT CHANCE OF
THUNDERSTORMS REDEVELOPING THURSDAY AFTERNOON ACROSS THE
SOUTHEASTERN THIRD OF THE CWA...ALTHOUGH AT THIS POINT BELIEVE BEST
POTENTIAL WILL BE SOUTHEAST OF OUR CWA. OTHERWISE...UPPER LOW DIGS
SOUTH TOWARD THE OHIO RIVER VALLEY...BRINGING CLOUDS AND THE CHANCE
OF SHOWERS TO AT LEAST THE NORTHEASTERN THIRD OF THE CWA THURSDAY
AFTERNOON. SKIES WILL CLEAR AND HEIGHTS WILL RISE QUICKLY ON FRIDAY
AS HIGH PRESSURE AND THE UPPER RIDGE BUILDS OVERHEAD. ALL MODELS
INDICATE A WARM FRONTAL PASSAGE EARLY ON SATURDAY AND THEREFORE
COULD SEE SOME ISOLATED CONVECTION EARLY IN THE DAY ON
SATURDAY...BUT MORE IMPORTANTLY IS IN THE WAKE OF THE WARM FRONT THE
WIND WILL BECOME SOUTHWEST AND THE HOTTEST WEATHER OF THE YEAR THUS
FAR WILL FLOOD THE MID MISSISSIPPI RIVER VALLEY. OVERALL THE KEY TO
THIS WEEKEND (SATURDAY AND SUNDAY) WILL BE HOT AND DRY AS A STRONG
CAP WILL BE IN PLACE AS +20C 850MB TEMPERATURES OVERSPREAD THE
REGION. IN FACT...COULD NOT RULE OUT A FEW RECORD HIGHS BEING TIED
OR BROKEN.
RECORD HIGH TEMPERATURES FOR THIS WEEKEND FOLLOW:
ST. LOUIS COLUMBIA QUINCY
SATURDAY 93 92 91
SUNDAY 93 91 94
AS THE UPPER LEVEL RIDGE BEGINS TO SLIDE EAST ON MONDAY AND COLLAPSE
BY THE MIDDLE OF NEXT WEEK...THE REGION WILL BECOME INFLUENCED BY A
MORE SOUTHWESTERLY FLOW ALOFT AND WEAKER CAP. DISTURBANCES MOVING
ALONG THE WESTERN AND NORTHERN PERIPHERY OF THE RIDGE WILL INTIATE
ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS. OTHERWISE THE
SUMMERLIKE WEATHER PATTERN IS PROGGED TO CONTINUE INTO THE MIDDLE OF
NEXT WEEK AS 850MB TEMPERATURES ARE TO REMAIN ABOVE +15C.
CVKING
&&
.AVIATION...
FOR THE 06Z TAFS...VRY WK CDFNT/SFC TROF EXTDS FM NR UIN SW TO
JUST S OF MKC. STILL PLENTY OF LOW LVL MOISTURE AND INSTABILITY SE
OF THIS WK CDFNT. WILL LEAVE OUT ANY CHC OF SHRA OR TSRA AT THE
TAF SITES TGT...ALTHOUGH ISOLD SHRA OR TSRA ARE STILL POSSIBLE.
MORE WIDESPREAD CONVECTION SHOULD OCCUR S AND E OF THE TAF SITES
ALNG AXIS OF THE SWLY LLJ. DO NOT SEE MUCH CLOUDINESS OVR THE TAF
SITES LT TGT AS MID LVL CLOUD CVR OVR IA WILL LIKELY REMAIN N OF
UIN LOOKING AT SATELLITE LOOP. UIN SHOULD GET SOME WRAP ARND MID
LVL CLOUDINESS ON THU...OTHERWISE TAF SITES SHOULD HAVE DIURNAL
CUMULUS ON THU. SCT SHRA OR TSRA MAY DVLP IN UIN...STL AND SUS THU
AFTN BUT PLAN TO LEAVE OUT OF THE TAF FCST ATTM. SWLY SFC WNDS
SHOULD GRADUALLY VEER ARND TO THE W ON THU BHND WK SFC TROF/CDFNT.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&
WFO LSXHazardous weather outlook, May 24, 1:10 PM CDT, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 110 PM CDT WED MAY 24 2006 ILZ058>060-064-065-095>102-MOZ018-019-026-027-034>036-041-042- 047>052-059>065-072-073-251100- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-COLE- CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-JEFFERSON-JERSEY IL- KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON IL-MARION-MONITEAU-MONROE- MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS-SHELBY- ST CHARLES-ST CLAIR IL-ST LOUIS-ST LOUIS CITY-WARREN-WASHINGTON- 110 PM CDT WED MAY 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND EASTERN MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS WILL DEVELOP ACROSS NORTHERN MISSOURI AND WESTERN ILLINOIS THIS AFTERNOON IN ADVANCE OF A COLD FRONT MOVING INTO THE REGION. THESE THUNDERSTORMS WILL THEN TRACK SOUTHEAST ACROSS EASTERN MISSOURI AND WESTERN ILLINOIS DURING THE LATE AFTERNOON AND EVENING HOURS. THE PRIMARY SEVERE WEATHER THREAT FROM THESE STORMS WILL BE DAMAGING WINDS OF 60 TO 70 MPH AND LARGE HAIL UP TO 2 INCHES IN DIAMETER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A CHANCE OF THUNDERSTORMS WILL REMAIN IN THE FORECAST ON THURSDAY AS THE COLD FRONT SLOWLY ADVANCES THROUGH THE AREA. HOT AND HUMID CONDITIONS MORE TYPICAL OF SUMMER WILL GRIP THE AREA FOR THE MEMORIAL DAY WEEKEND. HIGH TEMPERATURES WILL BE NEAR RECORD LEVELS...AVERAGING 10 TO 15 DEGREES ABOVE NORMAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND THIS EVENING. ILZ069-070-074-079-MOZ074-075-084-085-099-251100- CLINTON IL-IRON-MADISON-MARION IL-RANDOLPH IL-REYNOLDS-ST FRANCOIS- STE GENEVIEVE-WASHINGTON IL- 110 PM CDT WED MAY 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSOURI AND EXTREME SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS WILL DEVELOP ACROSS NORTHERN MISSOURI AND WESTERN ILLINOIS THIS AFTERNOON IN ADVANCE OF A COLD FRONT MOVING INTO THE REGION. THESE THUNDERSTORMS WILL THEN TRACK SOUTHEAST ACROSS EASTERN MISSOURI AND WESTERN ILLINOIS DURING THE LATE AFTERNOON...AND SHOULD IMPACT SOUTHEAST MISSOURI AND EXTREME SOUTHWEST ILLINOIS DURING THE EVENING HOURS. THE PRIMARY SEVERE WEATHER THREAT FROM THESE STORMS WILL BE DAMAGING WINDS OF 60 TO 70 MPH AND LARGE HAIL UP TO 2 INCHES IN DIAMETER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A CHANCE OF THUNDERSTORMS WILL REMAIN IN THE FORECAST ON THURSDAY AS THE COLD FRONT SLOWLY ADVANCES THROUGH THE AREA. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE. HOT AND HUMID CONDITIONS MORE TYPICAL OF SUMMER WILL GRIP THE AREA FOR THE MEMORIAL DAY WEEKEND. HIGH TEMPERATURES WILL BE NEAR RECORD LEVELS...AVERAGING 10 TO 15 DEGREES ABOVE NORMAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS EVENING. GLASS
In the hours before
Local storm report, May 24, 8:37 PM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
837 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL ASHLEY 38.33N 89.19W
05/24/2006 E0.75 INCH WASHINGTON IL TRAINED SPOTTER
&&
FGLASSLocal storm report, May 24, 8:39 PM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
839 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM HAIL OKAWVILLE 38.43N 89.55W
05/24/2006 E1.00 INCH WASHINGTON IL TRAINED SPOTTER
&&
FGLASSLocal storm report, May 24, 8:42 PM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
842 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLOOD SMITHBORO 38.89N 89.34W
05/24/2006 BOND IL TRAINED SPOTTER
WATER A FOOT DEEP COVERING PARTS OF HOOKDALE AND SWAN
ROAD ON THE SOUTH SIDE OF TOWN
&&
FGLASSLocal storm report, May 24, 8:51 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
851 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL SHILOH 38.55N 89.91W
05/24/2006 E1.25 INCH ST. CLAIR IL TRAINED SPOTTER
&&
FGLASSLocal storm report, May 24, 9:52 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
952 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL WARRENTON 38.82N 91.14W
05/24/2006 E1.00 INCH WARREN MO TRAINED SPOTTER
0345 PM HAIL 1 S KEMPER 39.20N 90.17W
05/24/2006 E0.75 INCH JERSEY IL LAW ENFORCEMENT
0350 PM HAIL 1 S KEMPER 39.20N 90.17W
05/24/2006 E1.00 INCH JERSEY IL EMERGENCY MNGR
0355 PM TSTM WND DMG 4 E VIRDEN 39.50N 89.69W
05/24/2006 MONTGOMERY IL AMATEUR RADIO
2 BARNS DAMAGED...1 HOUSE ROOF BLOWN OFF...NUMEROUS TREES
DOWN...THOMASVILLE ROAD CLOSED TO TRAFFIC DUE TO DEBRIS.
0355 PM HAIL GIRARD 39.45N 89.78W
05/24/2006 E0.75 INCH MACOUPIN IL TRAINED SPOTTER
0400 PM HAIL CHESTERFIELD 39.26N 90.07W
05/24/2006 E1.00 INCH MACOUPIN IL COUNTY OFFICIAL
0400 PM HAIL OLD MONROE 38.93N 90.75W
05/24/2006 M1.75 INCH LINCOLN MO TRAINED SPOTTER
ALSO LIGHTNING STRIKE TO A MOBILE HOME DESTROYING IT
0405 PM HAIL 1 SW OLD MONROE 38.92N 90.76W
05/24/2006 E0.75 INCH LINCOLN MO TRAINED SPOTTER
0410 PM HAIL 1 E TROY 38.98N 90.96W
05/24/2006 E0.75 INCH LINCOLN MO TRAINED SPOTTER
0440 PM HAIL 4 N COLUMBIA 39.01N 92.33W
05/24/2006 E0.75 INCH BOONE MO EMERGENCY MNGR
0440 PM TSTM WND GST 3 W GRAFTON 38.97N 90.48W
05/24/2006 E60.00 MPH JERSEY IL LAW ENFORCEMENT
POLICE OFFICERS ON HWY 100
0450 PM HAIL COLUMBIA 38.95N 92.33W
05/24/2006 E1.75 INCH BOONE MO TRAINED SPOTTER
0456 PM FUNNEL CLOUD BETHALTO 38.90N 90.05W
05/24/2006 MADISON IL PUBLIC
0500 PM HAIL MOUNT OLIVE 39.07N 89.73W
05/24/2006 M0.88 INCH MACOUPIN IL AMATEUR RADIO
0500 PM TSTM WND DMG NOKOMIS 39.30N 89.29W
05/24/2006 MONTGOMERY IL TRAINED SPOTTER
WINDS ESTIMATED OVER 60MPH...NUMEROUS TREE BRANCHES AND
WHOLE TREES BLOWN OVER.
0500 PM TSTM WND DMG 1 E ROXANA 38.84N 90.03W
05/24/2006 MADISON IL AMATEUR RADIO
NUMEROUS LARGE TREE LIMBS DOWN
0505 PM HAIL 3 N SHIPMAN 39.16N 90.05W
05/24/2006 M1.00 INCH MACOUPIN IL TRAINED SPOTTER
TREES DOWN NEAR SHIPMAN SOUTH OF BEAVER DAM.
0506 PM HAIL COLUMBIA 38.95N 92.33W
05/24/2006 M0.75 INCH BOONE MO TRAINED SPOTTER
WIND ESTIMATED TO BE 65 MPH.
0510 PM HAIL PEVELY 38.29N 90.40W
05/24/2006 E0.75 INCH JEFFERSON MO TRAINED SPOTTER
0530 PM HAIL VALMEYER 38.30N 90.31W
05/24/2006 M0.75 INCH MONROE IL TRAINED SPOTTER
0534 PM HAIL EDWARDSVILLE 38.80N 89.96W
05/24/2006 M1.75 INCH MADISON IL AMATEUR RADIO
0535 PM HAIL BELLEVILLE 38.53N 90.00W
05/24/2006 M1.75 INCH ST. CLAIR IL AMATEUR RADIO
0540 PM TSTM WND DMG 4 N GREENVILLE 38.95N 89.40W
05/24/2006 BOND IL LAW ENFORCEMENT
POWER LINES DOWNED.
0540 PM HAIL SHILOH 38.55N 89.91W
05/24/2006 E1.25 INCH ST. CLAIR IL TRAINED SPOTTER
0544 PM HAIL BELLEVILLE 38.53N 90.00W
05/24/2006 M1.75 INCH ST. CLAIR IL TRAINED SPOTTER
0545 PM HAIL SCOTT AFB 38.54N 89.85W
05/24/2006 E1.00 INCH ST. CLAIR IL TRAINED SPOTTER
QUARTER SIZE HAIL AND TREES DOWN - WINDS ESTIMATED OVER
50 MPH. HAIL HAS BEEN FALLING FOR FIVE MINUTES.
0547 PM HAIL SCOTT AFB 38.54N 89.85W
05/24/2006 E1.75 INCH ST. CLAIR IL TRAINED SPOTTER
HAIL RANGING FROM QUARTER TO GOLF BALL SIZE LASTING 5
MINUTES.
0550 PM HAIL SHILOH 38.55N 89.91W
05/24/2006 M0.88 INCH ST. CLAIR IL AMATEUR RADIO
0554 PM TORNADO WOBURN 38.96N 89.35W
05/24/2006 BOND IL COUNTY OFFICIAL
2 MILES WEST NORTHWEST OF WOBURN AND TRAVELED JUST NORTH
OF TOWN. NUMEROUS TREES UPROOTED...POWER LINES SNAPPED.
STRUCTURAL DAMAGE TO SEVERAL RESIDENTIAL HOMES.
0555 PM TORNADO 1 NE WOBURN 38.97N 89.33W
05/24/2006 BOND IL TRAINED SPOTTER
SEVERAL HOMES SUFFERED EXTENSIVE ROOF DAMAGE 1.5 MILES
NORTHEAST OF WOBURN.
0600 PM HAIL BLOOMSDALE 38.01N 90.22W
05/24/2006 M0.75 INCH STE. GENEVIEVE MO COUNTY OFFICIAL
0603 PM TSTM WND DMG GREENVILLE 38.89N 89.40W
05/24/2006 BOND IL TRAINED SPOTTER
TELEPHONE POLES SNAPPED OFF...NUMEROUS TREES DOWN...ONE
THROUGH THE ROOF OF A HOUSE. FIRE DEPARTMENT ON SCENE.
0607 PM HAIL 1 N ST. ROSE 38.70N 89.55W
05/24/2006 E1.75 INCH CLINTON IL TRAINED SPOTTER
0610 PM HAIL 1 N JAMESTOWN 38.75N 89.51W
05/24/2006 M1.75 INCH BOND IL TRAINED SPOTTER
0614 PM HAIL KEYESPORT 38.74N 89.28W
05/24/2006 E1.00 INCH CLINTON IL AMATEUR RADIO
0619 PM FUNNEL CLOUD RED BUD 38.21N 90.00W
05/24/2006 RANDOLPH IL COUNTY OFFICIAL
0620 PM HAIL DOE RUN 37.74N 90.50W
05/24/2006 M0.75 INCH ST. FRANCOIS MO CO-OP OBSERVER
0620 PM HAIL 2 E RED BUD 38.21N 89.96W
05/24/2006 M1.00 INCH RANDOLPH IL PUBLIC
0628 PM HAIL MARISSA 38.26N 89.75W
05/24/2006 E0.75 INCH ST. CLAIR IL COUNTY OFFICIAL
60 MPH WINDS...HAIL COVERING THE GROUND
0628 PM HAIL 2 S FARMINGTON 37.75N 90.43W
05/24/2006 E0.75 INCH ST. FRANCOIS MO TRAINED SPOTTER
0640 PM HAIL 8 SW WEINGARTEN 37.80N 90.32W
05/24/2006 E1.00 INCH STE. GENEVIEVE MO PUBLIC
0705 PM HAIL FRENCH VILLAGE 37.97N 90.39W
05/24/2006 E1.00 INCH ST. FRANCOIS MO TRAINED SPOTTER
0712 PM HAIL ST. MARY 37.88N 89.95W
05/24/2006 E1.00 INCH STE. GENEVIEVE MO PUBLIC
0717 PM HAIL CHESTER 37.92N 89.83W
05/24/2006 M0.88 INCH RANDOLPH IL TRAINED SPOTTER
0718 PM HAIL CHESTER 37.92N 89.83W
05/24/2006 E0.75 INCH RANDOLPH IL TRAINED SPOTTER
WINDS ESTIMATED TO BE 50 MPH.
0722 PM HAIL 2 SE DE SOTO 38.12N 90.53W
05/24/2006 M1.00 INCH JEFFERSON MO PUBLIC
TIMBER CREEK RESORT
0726 PM FLASH FLOOD SMITHBORO 38.89N 89.34W
05/24/2006 BOND IL TRAINED SPOTTER
1 TO 2 FEET OF WATER COVERING THE ROAD AT HIGHWAY 140 AND
NORTH MAIN STREET.
0739 PM HAIL PARK HILLS 37.85N 90.53W
05/24/2006 E0.75 INCH ST. FRANCOIS MO TRAINED SPOTTER
0741 PM HAIL PARK HILLS 37.85N 90.53W
05/24/2006 M0.88 INCH ST. FRANCOIS MO AMATEUR RADIO
0745 PM HAIL 2 S FARMINGTON 37.75N 90.43W
05/24/2006 E0.75 INCH ST. FRANCOIS MO TRAINED SPOTTER
WINDS ESTIMATED TO 45MPH...BRANCHES DOWN.
0745 PM HAIL BLOOMSDALE 38.01N 90.22W
05/24/2006 E1.00 INCH STE. GENEVIEVE MO TRAINED SPOTTER
0758 PM HAIL RED BUD 38.21N 90.00W
05/24/2006 E1.00 INCH RANDOLPH IL TRAINED SPOTTER
ALSO WINDS OF 45 TO 55 MPH MEASURED.
0800 PM HAIL RED BUD 38.21N 90.00W
05/24/2006 M1.00 INCH RANDOLPH IL TRAINED SPOTTER
0817 PM HAIL MARISSA 38.26N 89.75W
05/24/2006 E1.00 INCH ST. CLAIR IL AMATEUR RADIO
0819 PM HAIL NASHVILLE 38.35N 89.38W
05/24/2006 E0.75 INCH WASHINGTON IL TRAINED SPOTTER
0820 PM HAIL NASHVILLE 38.35N 89.38W
05/24/2006 E1.00 INCH WASHINGTON IL TRAINED SPOTTER
0830 PM FLOOD SMITHBORO 38.89N 89.34W
05/24/2006 BOND IL TRAINED SPOTTER
WATER A FOOT DEEP COVERING PARTS OF HOOKDALE AND SWAN
ROAD ON THE SOUTH SIDE OF TOWN
0830 PM HAIL ASHLEY 38.33N 89.19W
05/24/2006 E0.75 INCH WASHINGTON IL TRAINED SPOTTER
0836 PM HAIL OKAWVILLE 38.43N 89.55W
05/24/2006 E1.00 INCH WASHINGTON IL TRAINED SPOTTER
&&
FGLASSLocal storm report, May 24, 10:13 PM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1013 PM CDT WED MAY 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG 4 SE EWING 39.97N 91.66W
05/24/2006 LEWIS MO LAW ENFORCEMENT
COUNTY SHERIFF REPORTED SEVERAL POWER LINES DOWN IN
DURHAM.
&&
FGLASSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:10 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 39 min |
| May 24, 7:16 PM CDT | Flash Flood Warning | LSX | Bond | 4 hr |
| May 24, 7:31 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 59 min |
| May 24, 7:37 PM CDT | Severe Thunderstorm Warning | LSX | Monroe | 38 min |
| May 24, 7:46 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair, Washington | 44 min |
| May 24, 8:25 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Washington | 50 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.